# SDR HNAA0700055

- Difficulty date: March 23, 2007
- Submitted: March 26, 2007
- Operation: Air carrier
- Aircraft: N943
- Make and model: Dhav DHC8102
- Aircraft serial: 167
- Aircraft time: 46,161 hours, 51,422 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 82970009325
- Condition: Broken
- Location: Hydraulic Sys
- Part time: 46,161 hours, 51,422 cycles
- Stage of operation: DE
- How discovered: 9
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

ON DESCENT NR 2 ENGINE HYDRAULIC PUMP CAUTION LIGHT CAME ON WITH ISOLATION VALVE CAUTION LIGHT ASSOCIATED WITH NR 2 HYDRAULIC QUANTITY READING ZERO.  FLIGHT TIME TO GATE APPROX 5 MINS.  FOUND ENGINE DRIVEN PRESSURE LINE INTO PRESSURE MANIFOLD BROKEN OFF.  REPLACED LINE.
